Taiwanese Journal of Mathematics

ON $b$-WEAKLY COMPACT OPERATORS ON BANACH LATTICES

Birol Altin

Full-text: Open access

Abstract

In this paper every $b$-weakly compact operator is shown to factor through a $KB$-space. Also we give some necessary and sufficient conditions for a continuous operator $T : E \to X$ from a Banach lattice into a Banach space to be a $b$-weakly compact. Moreover, we investigated the order structure of $b$-weakly compact operator.

Article information

Source
Taiwanese J. Math., Volume 11, Number 1 (2007), 143-150.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404641

Digital Object Identifier
doi:10.11650/twjm/1500404641

Mathematical Reviews number (MathSciNet)
MR2304011

Zentralblatt MATH identifier
1139.47018

Subjects
Primary: 47B07: Operators defined by compactness properties 47B65: Positive operators and order-bounded operators

Keywords
Banach lattices $b$-weakly compact operators $b$-order bounded operators modulus

Citation

Altin, Birol. ON $b$-WEAKLY COMPACT OPERATORS ON BANACH LATTICES. Taiwanese J. Math. 11 (2007), no. 1, 143--150. doi:10.11650/twjm/1500404641. https://projecteuclid.org/euclid.twjm/1500404641


Export citation